Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Alcohol addiction, have low hemoglobin, high PCV count. Is bleeding test required?

Doctor... I am 41 years old working in a Aviation Industry and been in Bangalore for last 40 years. I am a alchoholic (not on daily basis) for last 20 years and I am non vegetarian. My Heamoglobin content in Jan 2012 was 17.4 and in June it became PCV count is 55...Is it required for me to undergo bleeding as suggest by Dr Dugani, a Cardiologist ...Please support me... I am having sleepless nights. I have stopped drinking alchohol and non veg for last two weeks. Please support with a General Medicine. Thanks Jayaram S Govindaiah - 0000 0000
Asked On : Mon, 16 Jul 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Internal Medicine Specialist 's  Response
Dear friend, I can understand your anxiety....
your hemoconcentartion can pose problems.
pl. follow medical advise . can you tell if any more tests were done and reports?
there are different causes for high PCV %
thanks and good luck...
Answered: Tue, 17 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor